# SDR R61A2021092000758

- Difficulty date: September 14, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N649RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000070
- Aircraft time: 44,440 hours, 27,789 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Shear Panel
- Part number: 17003335001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND INTERIOR FUSELAGE CORROSION FOUND ON FR 17 SHEAR CLIP BTWN STR 28 AND 27R. MX REPLACED SHEAR CLIP PN 170-03335-001 IAW SRM 51-41-02, 51-42-03. SEE AAR NRC # 4500952-1000-0143 FOR WORK PERFORMED. AC WAS RTS.
